# SDR USAASB01228

- Difficulty date: August 11, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 6C INOPERATIVE.  MAINTENANCE FOUND THE PLUG DISCONNECTED.  RECONNECTED PLUG AND STOWED.  OPS CHECK GOOD.  (M)
